# SDR HEEA967820

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser Vane
- Part number: 23007208
- Condition: Weld Broken
- Location: Engine
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF VANE NOTED:  TWO STUD WELDS BROKEN AS MARKED DURING TORQUE. REPLACED DISCREPANT PART.
